About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 969265, 5 pages
http://dx.doi.org/10.1155/2014/969265
Research Article

Lie Triple Derivations on -Subspace Lattice Algebras

1Department of Mathematics and Statistics, Nanyang Normal University, Nanyang 473061, China
2Department of Mathematics, Soochow University, Suzhou 215006, China

Received 7 November 2013; Accepted 24 December 2013; Published 20 January 2014

Academic Editor: Ngai-Ching Wong

Copyright © 2014 Ting Wang and Fangyan Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. R. Miers, “Lie triple derivations of von Neumann algebras,” Proceedings of the American Mathematical Society, vol. 71, no. 1, pp. 57–61, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. Brešar, “Commuting traces of biadditive mappings, commutativity-preserving mappings and Lie mappings,” Transactions of the American Mathematical Society, vol. 335, no. 2, pp. 525–546, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. F. Lu, “Lie derivations of 𝒥-subspace lattice algebras,” Proceedings of the American Mathematical Society, vol. 135, no. 8, pp. 2581–2590, 2007. View at MathSciNet
  4. J. Zhang, B. Wu, and H. Cao, “Lie triple derivations of nest algebras,” Linear Algebra and its Applications, vol. 416, no. 2-3, pp. 559–567, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. H. Wang and Q. Li, “Lie triple derivation of the Lie algebra of strictly upper triangular matrix over a commutative ring,” Linear Algebra and its Applications, vol. 430, no. 1, pp. 66–77, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. Li and Q. Shen, “Characterizations of Lie higher and Lie triple derivations on triangular algebras,” Journal of the Korean Mathematical Society, vol. 49, no. 2, pp. 419–433, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. K. Davidson, Nest Algebras, vol. 191 of Pitman Research Notes in Mathematics Series, Longman, Harlow, UK, 1988. View at MathSciNet
  8. A. Katavolos, M. S. Lambrou, and W. E. Longstaff, “Pentagon subspace lattices on Banach spaces,” Journal of Operator Theory, vol. 46, no. 2, pp. 355–380, 2001. View at Zentralblatt MATH · View at MathSciNet
  9. M. S. Lambrou, “Approximants, commutants and double commutants in normed algebras,” The Journal of the London Mathematical Society. Second Series, vol. 25, no. 3, pp. 499–513, 1982. View at Zentralblatt MATH · View at MathSciNet
  10. M. S. Lambrou and W. E. Longstaff, “Non-reflexive pentagon subspace lattices,” Studia Mathematica, vol. 125, no. 2, pp. 187–199, 1997. View at Zentralblatt MATH · View at MathSciNet
  11. W. E. Longstaff, “Strongly reflexive lattices,” Journal of the London Mathematical Society. Second Series, vol. 11, no. 4, pp. 491–498, 1975. View at Zentralblatt MATH · View at MathSciNet
  12. O. Panaia, Quasi-spatiality of isomorphisms for certain classes of operator algebras [Ph.D. thesis], University of Western Australia, Perth, Australia, 1995.
  13. D. Hadwin and J. Li, “Local derivations and local automorphisms,” Journal of Mathematical Analysis and Applications, vol. 290, no. 2, pp. 702–714, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. W. E. Longstaff, J. B. Nation, and O. Panaia, “Abstract reflexive sublattices and completely distributive collapsibility,” Bulletin of the Australian Mathematical Society, vol. 58, no. 2, pp. 245–260, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. W. E. Longstaff and O. Panaia, “𝒥-subspace lattices and subspace M-bases,” Studia Mathematica, vol. 139, no. 3, pp. 197–212, 2000. View at MathSciNet
  16. F. Lu, “Lie triple derivations on nest algebras,” Mathematische Nachrichten, vol. 280, no. 8, pp. 882–887, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. F. Lu and P. Li, “Algebraic isomorphisms and Jordan derivations of 𝒥-subspace lattice algebras,” Studia Mathematica, vol. 158, no. 3, pp. 287–301, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  18. F. Lu and P. Li, “Jordan isomorphisms of 𝒥-subspace lattice algebras,” Linear Algebra and its Applications, vol. 371, pp. 255–264, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  19. P. R. Halmos, A Hilbert Space Problem Book, vol. 19 of Graduate Texts in Mathematics, Springer, Berlin, Germany, 2nd edition, 1982. View at MathSciNet